General variational inequalities. (English) Zbl 0655.49005

From the abstract: “We introduce and study a new class of variational inequalities. Projection technique is used to suggest an iterative algorithm for finding the approximate solution of this class.”
Reviewer: V.Mustonen


49J40 Variational inequalities
49M99 Numerical methods in optimal control
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
65K10 Numerical optimization and variational techniques
Full Text: DOI


[1] Crank, J., Free and Moving Boundary Problems (1984), Clarendran Press: Clarendran Press Oxford, U.K · Zbl 0547.35001
[2] Baiocchi, C.; Capelo, A., Variational and quasivariationally inequalities (1984), J. Wiley and Sons: J. Wiley and Sons New York
[3] Bensoussan, A.; Lions, J., Applications des inequations variationelles en controle stochastique (1978), Dunod: Dunod Paris · Zbl 0411.49002
[4] Stampacchia, G., formes blinearies coercives sur les ensembles convexes, C.R. Acad. Sci., 4413-4416 (1964), Paris · Zbl 0124.06401
[5] Lions, J.; Stampacchia, G., Variational inequalities, Comm. Pure Appl. Math., 20, 493-519 (1967) · Zbl 0152.34601
[6] Noor, M. Aslam, An iterative Scheme for a class of quasi variational inequalities, J. Math, Anal. Appl., 110, 463-468 (1985) · Zbl 0581.65051
[7] Noor, K. Inayat; Noor, M. Aslam, Iterative methods for a class of variational inequalities in Numerical Analysis of Singular Perturbation Problems, (Miller, J.; Hemker, W. (1979), Academic Press: Academic Press New York), 441-449 · Zbl 0419.65042
[8] Glowinski, R.; Lions, J.; Tremolieres, R., Numerical Analysis of Variational inequalities (1982), North Holland · Zbl 0508.65029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.